Alert archive / New Jersey / Gale Warnings in 2019
Gale Warning 22, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale warning at Nov 11, 2019, 3:11 PM EST. It took effect at Nov 12, 2019, 8:42 AM EST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2019, 3:11 PM EST (20:11 UTC)
- In effect from
- Nov 12, 2019, 8:42 AM EST
- Expired
- Nov 13, 2019, 6:20 AM EST
- In force
- 22 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
003 WHUS71 KPHI 112011 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 311 PM EST Mon Nov 11 2019 ANZ450>455-120915- /O.CON.KPHI.SC.Y.0091.191111T2300Z-191112T2300Z/ /O.UPG.KPHI.GL.A.0018.191112T2300Z-191113T1100Z/ /O.NEW.KPHI.GL.W.0022.191112T2300Z-191113T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 311 PM EST Mon Nov 11 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST TUESDAY... ...GALE WARNING IN EFFECT FROM 6 PM TUESDAY TO 6 AM EST WEDNESDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from 6 PM Tuesday to 6 AM EST Wednesday. The Gale Watch is no longer in effect. * WINDS AND SEAS...Southwest winds 15 to 25 knots with gusts up to 30 knots tonight. West to northwest winds 15 to 25 knots with gusts up to 30 knots on Tuesday. Northwest winds 20 to 30 knots with gusts up to 35 knots on Tuesday night. Seas 4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-120915- /O.CON.KPHI.SC.Y.0091.191111T2300Z-191112T2300Z/ /O.UPG.KPHI.GL.A.0018.191112T2300Z-191113T1100Z/ /O.NEW.KPHI.GL.W.0022.191112T2300Z-191113T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 311 PM EST Mon Nov 11 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST TUESDAY... ...GALE WARNING IN EFFECT FROM 6 PM TUESDAY TO 6 AM EST WEDNESDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from 6 PM Tuesday to 6 AM EST Wednesday. The Gale Watch is no longer in effect. * WINDS AND SEAS...Southwest winds 10 to 20 knots with gusts up to 25 knots tonight. West to northwest winds 15 to 25 knots with gusts up to 30 knots on Tuesday. Northwest winds 20 to 30 knots with gusts up to 35 knots on Tuesday night. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Davis
6 follow-up statements
856 WHUS71 KPHI 120816 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 316 AM EST Tue Nov 12 2019 ANZ450>455-122300- /O.CON.KPHI.SC.Y.0091.000000T0000Z-191112T2300Z/ /O.CON.KPHI.GL.W.0022.191112T2300Z-191113T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 316 AM EST Tue Nov 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST WEDNESDAY... * WINDS AND SEAS...Southwest winds 15 to 20 kt with gusts up to 30 kt, becoming northwest late this morning and early this afternoon. Northwest winds 15 to 25 kt with gusts up to 40 kt tonight. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-122300- /O.CON.KPHI.SC.Y.0091.000000T0000Z-191112T2300Z/ /O.CON.KPHI.GL.W.0022.191112T2300Z-191113T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 316 AM EST Tue Nov 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST WEDNESDAY... * WINDS AND SEAS...Southwest winds 15 to 20 kt with gusts up to 30 kt, becoming northwest late this morning and early this afternoon. Northwest winds 15 to 25 kt with gusts up to 35 kt tonight. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ MPS
108 WHUS71 KPHI 121342 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 842 AM EST Tue Nov 12 2019 ANZ450>455-130000- /O.CAN.KPHI.SC.Y.0091.000000T0000Z-191112T2300Z/ /O.EXT.KPHI.GL.W.0022.191112T1342Z-191113T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 842 AM EST Tue Nov 12 2019 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 40 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ430-431-130000- /O.CAN.KPHI.SC.Y.0091.000000T0000Z-191112T2300Z/ /O.EXT.KPHI.GL.W.0022.191112T1342Z-191113T1100Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 842 AM EST Tue Nov 12 2019 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 35 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
341 WHUS71 KPHI 122331 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 631 PM EST Tue Nov 12 2019 ANZ450>455-131300- /O.EXT.KPHI.GL.W.0022.000000T0000Z-191113T1600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 631 PM EST Tue Nov 12 2019 ...GALE WARNING NOW IN EFFECT UNTIL 11 AM EST WEDNESDAY... * WINDS AND SEAS...Northwest winds 20 to 25 kt with gusts up to 40 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ430-431-131300- /O.EXT.KPHI.GL.W.0022.000000T0000Z-191113T1600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 631 PM EST Tue Nov 12 2019 ...GALE WARNING NOW IN EFFECT UNTIL 11 AM EST WEDNESDAY... * WINDS AND SEAS...North winds 15 to 25 kt with gusts up to 35 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
867 WHUS71 KPHI 130516 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1216 AM EST Wed Nov 13 2019 ANZ450>455-131600- /O.CON.KPHI.GL.W.0022.000000T0000Z-191113T1600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1216 AM EST Wed Nov 13 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 35 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ430-431-131600- /O.CON.KPHI.GL.W.0022.000000T0000Z-191113T1600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1216 AM EST Wed Nov 13 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS AND SEAS...North winds 15 to 20 kt with gusts up to 35 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ MPS
134 WHUS71 KPHI 130822 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 322 AM EST Wed Nov 13 2019 ANZ430-431-131600- /O.CAN.KPHI.GL.W.0022.000000T0000Z-191113T1600Z/ /O.NEW.KPHI.SC.Y.0092.191113T0822Z-191113T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 322 AM EST Wed Nov 13 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect until 1 PM EST this afternoon. The Gale Warning has been cancelled. * WINDS AND SEAS...North winds 15 to 25 kt with gusts up to 30 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ450>455-131600- /O.CON.KPHI.GL.W.0022.000000T0000Z-191113T1600Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 322 AM EST Wed Nov 13 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * WINDS AND SEAS...Northwest winds 20 to 30 kt with gusts up to 40 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ MPS
096 WHUS71 KPHI 131120 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 620 AM EST Wed Nov 13 2019 ANZ450>455-132100- /O.CAN.KPHI.GL.W.0022.000000T0000Z-191113T1600Z/ /O.EXB.KPHI.SC.Y.0092.000000T0000Z-191113T2100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 620 AM EST Wed Nov 13 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect until 4 PM EST this afternoon. The Gale Warning has been cancelled. * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-131800- /O.CON.KPHI.SC.Y.0092.000000T0000Z-191113T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 620 AM EST Wed Nov 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...North winds 15 to 20 kt with gusts up to 30 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ MPS
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale warning went out at Nov 11, 12:38 PM EST, 2 hours 33 minutes earlier.
Area forecast discussion, Nov 11, 12:38 PM EST, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1238 PM EST Mon Nov 11 2019
.SYNOPSIS...
A strong cold front extended from northern New England to the
southern Great Plains early this morning. Low pressure is
forecast to develop along the front in the Ohio River Valley
today. It is expected to progress northeastward, reaching New
England late tonight. The low is anticipated to pull the cold
front through our region early on Tuesday. Cold high pressure is
expected to follow for the mid week period. A warm front
approaching from the west is forecast to pass through our region
on Thursday night with a cold front arriving from the northwest
on Friday night. High pressure should move from eastern Ontario
to Canada's Maritime Provinces over the weekend with low
pressure developing off the southeast coast.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
12:30 pm update: no significant changes made. Updated
temperatures and dewpoints to reflect current trends.
At the surface a largely stalled front will remain displaced to
our west today while an area of low pressure develops to our
southwest and moves from the Ohio Valley into Central
Pennsylvania. At mid- levels the flow aloft will back more
southwesterly ahead of a deepening h5 trough over the western
Great Lakes/Upper Midwest. This configuration will result in an
uneventful day weather-wise with cloud cover largely limited to
cirrus (albeit, potentially thick at times) streaming in from
the SW ahead of the next storm system. Light, but warm southerly
flow on the eastern periphery of the developing low will keep
temperatures mild, with highs largely in the upper 50s to lower
60s (e.g. about 5 degrees above normal).
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
The surface low will track northeastward tonight, passing just
west of the area in the predawn hours Tuesday morning. As the
low progresses the attendant and fairly robust cold front will
approach the area from the west. Guidance currently has the cold
front entering far western portions of the forecast area early
Tuesday morning, reaching the I-95 corridor around or just after
sunrise, and then clearing the coast by mid-morning.
The front is expected to be frontogenetic as it passes the area
(at least in the 925-850 layer) with instability above the
level of enhanced positive frontogenesis (as deduced from
Saturated Geostrophic Potential Vorticity). Just behind the
front enhanced UL Divergence associated with an approaching
150kt jet will nose into the area Tuesday morning, and
potentially keep the precipitation going for a few hours after
the front passes. Deep layer moisture will not be overly
impressive, but PWATs do approach an inch or so just ahead of
the boundary. Given these factors, guidance is in fairly good
agreement that total liquid amounts with this system will
generally be in the 0.1-0.25 inch range, with some locally
higher spots possible (the Poconos and Delmarva being the best
candidates for > 0.25 inch totals).
Precipitation will begin as rain everywhere but will likely
transition to a rain-snow mix or potentially (mainly north and
west of the I-95 corridor) all snow later in the event as the
column cools. There is a small chance that some areas
(particularly the Poconos and NW NJ) see a brief period of
freezing rain or sleet between the rain-snow transition, but
this would likely be quite brief as the surface cooling should
not greatly outpace the cooling aloft. Although, do think much
of the area will at least see some flakes on the tail end of the
event, the initially warm temperatures combined with
postfrontal drying should largely prevent accumulations south of
approximately the I-78 corridor. Even in areas that do see some
accumulating snow, the limited moisture associated with the
system coupled with the initially low snow ratios should hold
totals to less than an inch. The exception could be the higher
terrain of the Poconos and NW NJ where amounts could be around
an inch. Precipitation will taper off from W-E Tuesday, and
expect the area will be largely dry by mid-afternoon Tuesday.
Strong cold advection will occur immediately behind the front
and, therefore, Tuesday's high temperatures are both rather
uncertain (particularly for areas around the I-95 corridor and
points east), and also not particularly meaningful as these
highs will occur early in the morning and therefore not be
representative of temperatures most of the day. Think that by
mid afternoon temps will have largely settled into the mid to
upper 30s over most of the region (apart from the Poconos and NW
NJ).
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
High pressure is forecast to be located in the middle
Mississippi River Valley on Tuesday evening. The high will move
eastward and its center should reach our region on Wednesday
evening. It will be the coldest air mass to influence our
weather, so far this season.
The pressure gradient between the departing low to our
northeast and the approaching high should result in windy
conditions from Tuesday night into Wednesday morning. As the low
moves farther away from us on Wednesday afternoon, and as the
high drifts closer, wind speeds are expected to begin
diminishing slowly.
Low temperatures on Tuesday night are expected to favor the
teens and lower 20s. Wind chill values early on Wednesday
morning are anticipated to fall a bit below zero in the elevated
terrain of the Poconos and far northern New Jersey and they
should range from 5 to 15 in much of the rest of our region.
High temperatures are forecast to range from the middle 20s on
the Pocono Plateau to the middle 30s in northeastern Maryland,
Delaware and southern New Jersey on Wednesday.
The high is expected to move to the waters off Nova Scotia on
Thursday, putting our region in a return southerly flow at that
time. Clouds should be on the increase as a warm front
approaches from the west. Temperatures on Thursday afternoon are
forecast to be noticeably warmer than those on Wednesday
afternoon. Highs should range from the middle and upper 30s in
the north to the middle and upper 40s in the south.
The warm front is forecast to pass through our region on
Thursday night. We are expecting a mostly cloudy sky with a very
limited chance for precipitation, mainly on the coastal plain.
Conditions on Friday are anticipated to be even milder than
those on Thursday with highs mostly in the 40s and lower 50s.
A cold front is expected to arrive from the northwest on Friday
night with limited moisture associated with it.
High pressure is forecast to build from the Great Lakes to New
England and Canada's Maritime Provinces over the weekend with
low pressure developing off the southeast coast. The expected
weather pattern should result in a prolonged northeasterly
surface flow in our region. Some of the model guidance is
suggesting that the northwestern edge of the clouds and
precipitation shield associated with the low will affect our
region. The forecast temperature profiles indicated that the
precipitation type would strongly favor rain.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...VFR, with prevailing southerly winds around 5 kts. High
confidence.
Tonight...VFR conditions for much of the night with sub-VFR
conditions in initially rain spreading W-E starting around
08-09Z at KRDG and KABE. Winds generally SW 5-10kts, shifting NW
10-15kts at RDG and ABE just before daybreak. Moderate
Confidence.
Tuesday... Sub-VFR conditions for most of the morning in some
combination of rain and/or snow. Conditions likely improving to
VFR (W-E) late morning into early afternoon. Winds from the NW
sustained 10-15kts, with gusts 20-25 kts. Generally high
confidence apart from precipitation types which is moderate
confidence.
OUTLOOK...
Tuesday night and Wednesday...Mainly VFR. Northwest wind 10 to
20 knots with gusts of 25 to 30 knots. High confidence.
Wednesday night...Mainly VFR. Northwest to northeast wind 5 to
10 knots. High confidence.
Thursday... Mainly VFR. Northeast to east wind 5 to 10 knots
becoming southeast to south. Medium confidence.
Thursday night... Mainly VFR. South wind 5 to 10 knots becoming
west. Medium confidence.
Friday... Mainly VFR. West wind 5 to 10 knots. Medium
confidence.
&&
.MARINE...
Today... Winds and seas will remain below SCA criteria during
the daytime hours, with SW wind gusts around 15-20kts and seas
generally 2-3 ft.
Tonight/Tuesday... SCA conditions are expected to begin this
evening with SW winds gusting 25-30 kts and seas building to
around 5 ft by Tuesday morning. Winds will shift to the NW late
Tuesday morning with gusts over 30 kts possible Tuesday
afternoon.
OUTLOOK...
Tuesday night...A Gale Watch is in effect for northwest wind
gusts around 35 knots.
Wednesday...A northwest wind is expected to gust around 25 to
30 knots.
Wednesday night through Friday...No marine headlines are
anticipated.
&&
.CLIMATE...
Here are the record low temperatures for Wednesday and
Thursday:
Climate Site Nov 13
Allentown 18 in 1996
Atlantic City 22 in 2001, 1996, and 1995
Atl. City Marina 24 in 1920
Georgetown 21 in 1986
Mount Pocono 12 in 1911
Philadelphia 24 in 1986
Reading 21 in 1976
Trenton 23 in 1920, 1911
Wilmington 18 in 1911
Climate Site Nov 14
Allentown 17 in 1986
Atlantic City 15 in 1986
Atl. City Marina 23 in 1874
Georgetown 22 in 1986, 1950
Mount Pocono 5 in 1905
Philadelphia 19 in 1986
Reading 16 in 1986
Trenton 20 in 1905
Wilmington 20 in 1986, 1911
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Watch from Tuesday evening through late Tuesday night for
ANZ430-431-450>455.
Small Craft Advisory from 6 PM this evening to 6 PM EST
Tuesday for ANZ430-431-450>455.
&&
Synopsis...Iovino
Near Term...Carr/Davis
Short Term...Carr/Davis
Long Term...Iovino
Aviation...Carr/Iovino/O'Hara
Marine...Carr/Davis/Iovino
Climate...Hazardous weather outlook, Nov 11, 4:04 AM EST, 11 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 404 AM EST Mon Nov 11 2019 NJZ001-PAZ054-055-120915- Sussex-Carbon-Monroe- 404 AM EST Mon Nov 11 2019 This Hazardous Weather Outlook is for northern New Jersey and northeast Pennsylvania. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A light snow accumulation is possible on Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062-070- 071-101>106-120915- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester- Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Berks-Lehigh-Northampton-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 404 AM EST Mon Nov 11 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-120915- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 404 AM EST Mon Nov 11 2019 ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY NIGHT... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 3:54 AM EST | Gale Watch | PHI | 11 hr | |
| Nov 11, 3:54 AM EST | Small Craft Advisory | PHI | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.